Calprofen Ibuprofen Suspension is a sugar and colour free strawberry flavoured oral suspension for children. It can help your child feel better and relieve the symptoms of fever, colds and flu and other common conditions.
Calprofen Ibuprofen Suspension Strawberry Flavour 3 Months is an ibuprofen-only medicine, which starts to work on a fever in just 15 minutes and lasts for up to 8 hours. Each pack comes with an easy dose syringe which helps when dispensing the correct dose of suspension.
You can use it as fast-acting pain relief, to reduce your child’s temperature and to relieve the symptoms of cold and flu.
- Pain and fever relief for up to 8 hours.
- Starts to work on a fever in just 15 minutes.
- Ibuprofen Only.
- Strawberry flavoured.
- Sugar and colour free.
Read the enclosed leaflet carefully before use. This product is intended for use in children aged 3 months to 12 years.
Do not give this product if your baby or child
- Has (or has had two or more episodes of) a stomach ulcer, perforation or bleeding.
- Is allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers.
- Is taking other NSAID painkillers, or aspirin with a daily dose above 75 mg.
Speak to a pharmacist or your doctor before giving this product if your baby or child
- Has or has had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems, or is dehydrated.
If you are an adult taking this product you should not take this product in the last 3 months of pregnancy and you should contact your doctor or pharmacist before taking it in the first 6 months of pregnancy, if you are trying to get pregnant, if you are elderly or if you are a smoker.
KEEP ALL MEDICINES OUT OF THE REACH AND SIGHT OF CHILDREN.
Each 5 ml of Oral Suspension contains 100 mg Ibuprofen.
Also contains: E965, E219, E217, E1520 and Ethanol.